# SDR HALA2019110300466

- Difficulty date: November 3, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 24,960 hours, 3,875 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

OPEN - ENG 1 COMPRESSOR STALL, LOUD BANG, POWER LOSS FOLLOWED BY HIGH VIBE. // R&R #1 ENGINE.
